Skip to main content

Supnorm and f -Holder estimates for a on convex domains of general type in C2

Journal Article


Abstract


Publication Date


  • 2013

Citation


  • Khanh, T. (2013). Supnorm and f -Holder estimates for a on convex domains of general type in C2. Journal of Mathematical Analysis and Applications, 403 522-531.

Scopus Eid


  • 2-s2.0-84936847598

Ro Metadata Url


  • http://ro.uow.edu.au/eispapers/4533

Has Global Citation Frequency


Number Of Pages


  • 9

Start Page


  • 522

End Page


  • 531

Volume


  • 403

Place Of Publication


  • United States

Abstract


Publication Date


  • 2013

Citation


  • Khanh, T. (2013). Supnorm and f -Holder estimates for a on convex domains of general type in C2. Journal of Mathematical Analysis and Applications, 403 522-531.

Scopus Eid


  • 2-s2.0-84936847598

Ro Metadata Url


  • http://ro.uow.edu.au/eispapers/4533

Has Global Citation Frequency


Number Of Pages


  • 9

Start Page


  • 522

End Page


  • 531

Volume


  • 403

Place Of Publication


  • United States